# SDR FDEA201207012430

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7115505
- Condition: Dented
- Location: Bs 1721 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1721, LONGERON 11R FOUND DENTED.  REPAIRED IAW SRM 51-33-01 REVISION 49 AND SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 49.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
